International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 043614 | https://doi.org/10.1155/IJMMS/2006/43614

Changiz Eslahchi, B. N. Onagh, "Vertex-strength of fuzzy graphs", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 043614, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/43614

Vertex-strength of fuzzy graphs

Received05 Jun 2005
Revised11 Dec 2005
Accepted18 Dec 2005
Published14 May 2006

Abstract

The fuzzy coloring of a fuzzy graph was defined by the authors in Eslahchi and Onagh (2004). In this paper we define the chromatic fuzzy sum and strength of fuzzy graph. Some properties of these concepts are studied. It is shown that there exists an upper (a lower) bound for the chromatic fuzzy sum of a fuzzy graph.

References

  1. K. Chandy and J. Misra, “The drinking philosophers problem,” ACM Transactions on Programming Languages and Systems, vol. 6, no. 4, pp. 632–646, 1984. View at: Publisher Site | Google Scholar
  2. Ch. Eslahchi and B. N. Onagh, “Fuzzy coloring of fuzzy graphs,” 2004, submitted. View at: Google Scholar
  3. E. Kubicka, The chromatic sum of a graph, Ph.D. dissertation, Western Michigan University, Michigan, 1989.
  4. N. A. Lynch, “Upper bounds for static resource allocation in a distributed system,” Journal of Computer and System Sciences, vol. 23, no. 2, pp. 254–278, 1981. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. S. Muñoz, T. Ortuño, J. Ramirez, and J. Yáñez, “Coloring Fuzzy graphs,” Omega, vol. 32, pp. 211–221, 2005. View at: Google Scholar
  6. A. Rosenfeld, “Fuzzy graphs,” in Fuzzy Sets and Their Applications to Cognitive and Decision Processes (Proceeding of U.S.-Japan Sem., University of California, Berkeley, Calif, 1974), L. A. Zadeh, K. S. Fu, and M. Shimura, Eds., pp. 77–95, Academic Press, New York, 1975. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views275
Downloads1301
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.